# SDR CA041014007

- Difficulty date: October 7, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna U206E
- Aircraft time: 4,591 hours
- Engine: Cont IO520F
- System (JASC): 2810 · Fuel Storage
- Part: Reservoir
- Part number: 121640720
- Condition: Damaged
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON 1000 HR FUEL SYSTEM INSPECTION AS REQUIRED BY CESSNA, THE FUEL WAS COMPLETELY DRAINED FROM THE AIRCRAFT.UPON REMOVING THE LOWER R/H RESEVOIR QUICK DRAIN,IT WAS REVEALED IT WAS QUITE LOOSE BUT NOT LEAKING.  UPON REINSTALLATION OF QUI CK DRAIN VALVE IT COULD NOT BE TORQUED AS THE THREADS WERE COMPLETELY STRIPPED. SUSPECTED QUICK DRAIN WAS OVERTORQUED ON PREVIOUS REMOVAL/INSTALLATION.  RESEVOIR WAS REMOVED, REPAIRED AND REINSTALLED.
